Recently I’ve been treated for BV and a yeast infection

Patient: Recently I’ve been treated for BV and a yeast infection. Just finished my meds for both. But I’m afraid one of the infections is coming back or getting worse. Since now I’m starting to get a pinching feeling in my lower stomach. What could that punching feeling be. ( I do have the mirena in)

Doctor: Hello,Thanks for the query.It is great that you have been treated for the infections, hence it reduces half the wo rry of a continued infection causing pelvic discomfort. However, we cannot ignore the discomfort that you have and we need to completely rule out a pelvic inflammatory disease which could be a cause for your pinching discomfort. Kindly see a gynecologist for an examination and an ultrasound. A vaginal swab, urine tests and blood tests may be needed. A course of antibiotics and avoiding unprotected intercourse till complete cure may be needed. Drink plenty of water to avoid dehydration and urinary tract infections.Hope this helped.Regards


Advertisement